International Journal of Communications, Network and System Sciences

Volume 4, Issue 4 (April 2011)

ISSN Print: 1913-3715   ISSN Online: 1913-3723

Google-based Impact Factor: 0.84  Citations  h5-index & Ranking

Active Queue Management within Large-Scale Wired Networks

HTML  Download Download as PDF (Size: 1296KB)  PP. 241-248  
DOI: 10.4236/ijcns.2011.44029    4,729 Downloads   8,528 Views  Citations

Affiliation(s)

.

ABSTRACT

Signal transmission control protocol sources with the objective of managing queue utilization and delay is actually a feedback control problem in active queue management (AQM) core routers. This paper extends AQM control design for single network systems to large-scale wired network systems with time delays at each communication channel. A system model consisted of several local networks is first constructed. The stability condition guaranteeing overall stability is subsequently derived using Lyapunov stability theory. The results developed have been successfully verified on a network simulator.

Share and Cite:

P. Hsu, C. Lin and C. Yu, "Active Queue Management within Large-Scale Wired Networks," International Journal of Communications, Network and System Sciences, Vol. 4 No. 4, 2011, pp. 241-248. doi: 10.4236/ijcns.2011.44029.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.